Geometry of the “manifold” of a probability distribution
Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 543-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_3_a11,
author = {N. N. Chentsov},
title = {Geometry of the {\textquotedblleft}manifold{\textquotedblright} of a probability distribution},
journal = {Doklady Akademii Nauk},
pages = {543--546},
year = {1964},
volume = {158},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a11/}
}
N. N. Chentsov. Geometry of the “manifold” of a probability distribution. Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 543-546. http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a11/